# SDR AALA202204261524

- Difficulty date: April 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE INBOARD FAN COWL FORWARD HINGE FITTING BUSHING MIGRATED ON PYLON. REPLACED HINGE FITTING PER SRM 51-42-11.
